# SDR CNQ8918C

- Difficulty date: May 27, 2009
- Submitted: July 28, 2009
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ8918C
- Aircraft: N192CN
- Make and model: Cessna 680CE
- Aircraft serial: 6800137
- Aircraft time: 780 hours, 383 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT RUDDER ATTACH POINTS THAT WAS BEYOND LIMITS.
